Research

Algebraic properties of the Lambert W Function from a result of Rosenlicht and of Liouville


Reference:

Bronstein, M., Corless, R. M., Davenport, J. H. and Jeffrey, D. J., 2008. Algebraic properties of the Lambert W Function from a result of Rosenlicht and of Liouville. Integral Transforms and Special Functions, 19 (10), pp. 709-712.

Related documents:

[img]
Preview
PDF (Davenport_ITSF_19_10_709.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1458kB) | Preview

    Official URL:

    http://dx.doi.org/10.1080/10652460802332342

    Abstract

    It is shown that the Lambert W function cannot be expressed in terms of the elementary, Liouvillian, functions. The proof is based on a theorem due to Rosenlicht. A related function, the Wright omega function is similarly shown to be not Liouvillian.

    Details

    Item Type Articles
    CreatorsBronstein, M., Corless, R. M., Davenport, J. H. and Jeffrey, D. J.
    DOI10.1080/10652460802332342
    DepartmentsFaculty of Science > Computer Science
    Publisher StatementDavenport_ITSF_19_10_709.pdf: This is an electronic version of an article published in Bronstein, M., Corless, R. M., Davenport, J. H. and Jeffrey, D.J., 2008. Algebraic properties of the Lambert W Function from a result of Rosenlicht and of Liouville. Integral Transforms and Special Functions, 19 (10), pp. 709-712. Integral Transforms and Special Functions is available online at http://dx.doi.org/10.1080/10652460802332342
    RefereedYes
    StatusPublished
    ID Code27004

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...